Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

A Convex Approach to Robust $mathcal{H}_2$ Performance Analysis

Author(s):

M. Sznaier, T. Amishima, P.A. Parrilo, J. Tierno
Conference/Journal:

Automatica, vol. 38, no. 6, pp. 957-966
Abstract:

In this paper, we consider the problem of assessing worst-case $mathcal{H}_2$ performance for MIMO systems and we give an LMI based sufficient condition for robust performance under LTI (not necessarily causal) model uncertainty, having the same complexity as $mathcal{H}_infty$ conditions for the same problem. In addition, we show that this condition is indeed necessary and sufficient for MISO and SIMO systems under a class of LTI uncertainty, and for MIMO plants under (arbitrarily slow) LTV uncertainty.

Year:

2002
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { SznEtal:2002:IFA_1710,
    author={M. Sznaier and T. Amishima and P.A. Parrilo and J. Tierno},
    title={{A Convex Approach to Robust $mathcal{H}_2$ Performance
	  Analysis}},
    journal={Automatica},
    year={2002},
    volume={38},
    number={6},
    pages={957--966},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=1710}
}
Permanent link